Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

A Characterization of Superalgebras with Pseudoinvolution of Exponent 2

Full text
Ioppolo, Antonio [1]
Total Authors: 1
[1] Univ Estadual Campinas, IMECC, Sergio Buarque Holanda 651, BR-13083859 Campinas, SP - Brazil
Total Affiliations: 1
Document type: Journal article
Source: ALGEBRAS AND REPRESENTATION THEORY; v. 24, n. 6, p. 1415-1429, DEC 2021.
Web of Science Citations: 1

Let A be a superalgebra endowed with a pseudoinvolution {*} over an algebraically closed field of characteristic zero. If A satisfies an ordinary non-trivial identity, then its graded {*}-codimension sequence c(n){*} (A), n = 1, 2,..., is exponentially bounded (Ioppolo and Martino (Linear Multilinear Algebra 66(11), 2286-2304 2018). In this paper we capture this exponential growth giving a positive answer to the Amitsur's conjecture for this kind of algebras. More precisely, we shall see that the lim(n ->infinity)root c(n){*}(A)) exists and it is an integer, denoted exp{*} (A) and called graded {*}-exponent of A. Moreover, we shall characterize superalgebras with pseudoinvolution according to their graded {*}-exponent. (AU)

FAPESP's process: 18/17464-3 - Polynomial identities and superinvolutions
Grantee:Antonio Ioppolo
Support Opportunities: Scholarships in Brazil - Post-Doctoral